# SDR P2EA00455

- Difficulty date: November 14, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE RIGHT WING OUTBOARD FLAP TRACK LOWER INBOARD FLANGE BETWEEN NR'S 30 AND 35 HORIZONTAL ATTACHMENT SCREWS WITH TWO CRACKS .313 LENGTH, .001 INCH WIDE, AND .250 INCH LENGTH, .001 INCH WIDE.  REPLACED THE RIGHT WING OUTBOARD FLAP TRACK IAW BOEING MM 27-51-151.  (M) REF P2EA00384.
